# SDR SWIA202511281004

- Difficulty date: October 4, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 38,047 hours, 25,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670358856
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS CAUSED TO THE FWD BULKHEAD BEAM AT RBL9, FS 693.00,  NEW BULKHEAD BEAM WILL BE REQUIRE REPLACEMENT.   FWD BULKHEAD BEAM AT RBL9 FS693, PN SH670-35885-6 REPLACED WITH NEW IAW SRM CRJ 700 51-42-21-001-001-A01, SRM CRJ 700 51-42-06-001-001-A01 AND SB 670BA-53-036 REV E  FIG106, SHEET 10 OF 10 PAGE 759.
